# SDR YV3R2019012200053

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-COP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14172
- Aircraft time: 126 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C5991
- Part serial: 217160
- Condition: Inaccurate
- Location: Cockpit
- Part time: 126 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AIRSPEED P/N: C599-1 WAS OVER READING.
